default search action
"Relations between the good definitions of compactness in L-fuzzy ..."
S. R. T. Kudri, M. W. Warner (1997)
- S. R. T. Kudri, M. W. Warner:
Relations between the good definitions of compactness in L-fuzzy topological spaces. Fuzzy Sets Syst. 86(2): 241-248 (1997)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.